MAUDE Adverse Event Report: STRYKER INSTRUMENTS-KALAMAZOO SILVERGLIDE BIPOLAR STANDARD FORCEPS ADSON12.5CM / 1.2MM TIP; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

STRYKER INSTRUMENTS-KALAMAZOO SILVERGLIDE BIPOLAR STANDARD FORCEPS ADSON12.5CM / 1.2MM TIP; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Catalog Number 6715125012
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 10/28/2018
Type of Reportable Event Malfunction
Event or Problem Description
The device was reported to be chipped, posing the risk of a small component being lost in a surgical site, found during testing at the user facility.There was no patient involvement, no delay, no medical intervention, and no adverse consequences.
 
Additional Manufacturer Narrative
Follow-up report submitted to document device evaluation results.: product not returned for evaluation.
 
Event or Problem Description

Brand Name
SILVERGLIDE BIPOLAR STANDARD FORCEPS ADSON12.5CM / 1.2MM TIP
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
MDR Report Key8130529
Report Number0001811755-2018-02638
Device Sequence Number1487088
Product Code GEI
UDI-Device Identifier04546540532152
UDI-Public04546540532152
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K992931
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/17/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number6715125012
Device Lot Number255786
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/08/2018
Supplement Date Received by Manufacturer04/16/2019
Initial Report FDA Received Date12/04/2018
Supplement Report FDA Received Date04/17/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1